# SDR ASMF2025111100304

- Difficulty date: November 2, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 46,281 hours, 5,995 cycles
- Engine: Ge GENX1B70P2
- Engine time: 35,094 hours, 4,103 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Condition: Leaking
- Location: Nr  Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND SIGNS OF OIL LEAKS COMING FROM HEATER DRAIN VFSG RIGHT PAD ON ENGINE 2.  SIX DROPS PER MINUTE. RIGHT VFSG ACCESORY GEARBOX SEAL ENG # 2 WAS REPLACED IAW AMM DMC-787-A-G72-64 -01-00A-520A-A /
